# SDR GLBA20100729F

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 25,106 hours, 41,980 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 11438007811
- Part serial: 558A
- Condition: Failed
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SIG EVENT - PILOT REPORTED THAT DURING FLIGHT BLOWERS AIRFLOW BECAME VERY WEAK AND A SLIGHT BURNING SMELL WAS THEN NOTICED. MX REPORTED THAT THEY REPLACED THE VENT BLOWER IAW AMM 21-20-01, PN 114-380078-11 SN OFF 558A, SN ON 57A.
